MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 18IN 6-0 D/A BV-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 18IN 6-0 D/A BV-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number 8806H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Additional information was requested, and the following was obtained: please clarify if the quantity involved is 2 and if 2 devices experienced needle pull off during this one procedure? during this procedure, this issue occurred in one device.Was the needle piece removed from the patient during the same procedure? no further information is available.Have any of these events been previously reported to ethicon? yes.What tissue/location was suturing when pull off occurred? no further information is available.Were there any unexpected outcomes or complications as a result of this suture needle pull off event? no further information is available.Device return status/follow up? we regularly contact with sales rep about the device returning.No further information will be provided.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a shunt procedure on (b)(6) 2021 and suture was used.During the procedure, the needle was detached from the suture during continuous suturing.It was not a control release needle.It was the 2nd time of needle pull-off in the same box.It was reported that this quality issue happened with only one device during this procedure.There were no patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Date sent to the fda: 2/17/2022.H6 component code: g07002 device not returned.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PRLNE BLU 18IN 6-0 D/A BV-1
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km. 8.3
san lorenzo PR
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key13011878
Report Number2210968-2021-12625
Device Sequence Number11194181
Product Code GAW
UDI-Device Identifier10705031020696
UDI-Public10705031020696
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number8806H
Device Catalogue Number8806H
Device Lot NumberQBBCUR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2021
Supplement Date Received by Manufacturer02/17/2022
Initial Report FDA Received Date12/15/2021
Supplement Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown